The complete dimension theory of partially ordered systems with equivalence and orthogonality / [electronic resource] K.R. Goodearl, F. Wehrung.

By: Goodearl, K. R
Contributor(s): Wehrung, F. (Friedrich), 1961-
Material type: TextTextSeries: Memoirs of the American Mathematical Society, v. 831Publisher: Providence, R.I. : American Mathematical Society, c2005Description: 1 online resource (viii, 117 p. : ill.)ISBN: 9781470404321 (online)Subject(s): Lattice theory | Boolean rings | Partial algebras | Modules (Algebra)Additional physical formats: complete dimension theory of partially ordered systems with equivalence and orthogonality /DDC classification: 510 s | 511.3/3 LOC classification: QA3 | .A57 no. 831 | QA171.5Online resources: Contents
Contents:
1. Introduction 2. Partial commutative monoids 3. Continuous dimension scales 4. Espaliers 5. Classes of espaliers
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode Item holds
eBook eBook e-Library

Electronic Book@IST

Available
Total holds: 0

"Volume 176, number 831 (third of 5 numbers)."

Includes bibliographical references (p. 111-113) and index.

1. Introduction 2. Partial commutative monoids 3. Continuous dimension scales 4. Espaliers 5. Classes of espaliers

Access is restricted to licensed institutions

Electronic reproduction. Providence, Rhode Island : American Mathematical Society. 2012

Mode of access : World Wide Web

Description based on print version record.

There are no comments for this item.

to post a comment.

Powered by Koha